# SDR AALA202506050815

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 35,926 hours, 14,704 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 24 ABC CABIN EMERGENCY LIGHTING FLOOR MARKING SYSTEM LIGHT INOPERATIVE. MAINTENANCE REPINNED CONNECTOR AT 24 ABC FOR CABIN EMERGENCY LIGHTING FLOOR MARKING SYSTEM LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AWM 33-51-07.
